English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A hazard based approach to dependence tests for bivariate censored models

Janssen, A., & Rahnenführer, J. (2003). A hazard based approach to dependence tests for bivariate censored models. Mathematical Methods in Statistics, 11, 297-322.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-2C07-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-2C08-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Janssen, A., Author
Rahnenführer, Jörg1, Author              
Affiliations:
1Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society, ou_40046              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-06-232003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 201877
Other: Local-ID: C125673F004B2D7B-C801A68A1003DDBDC1256CF00043DC24-Rahnenf2003b
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Methods in Statistics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 Sequence Number: - Start / End Page: 297 - 322 Identifier: -